Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 101, NWS Charleston, WV

July 1, 2025Boyd County, Kentucky; Lawrence County, Ohio; Cabell County, Lincoln County, Wayne County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 1, 2025, 3:15 PM EDT for Boyd County, Kentucky; Lawrence County, Ohio; Cabell County, Lincoln County, Wayne County, West Virginia. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2025, 3:15 PM EDT (19:15 UTC)
Expired
Jul 1, 2025, 6:15 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, KY, Lawrence County, OH, Cabell County, WV, Lincoln County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 56 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:32 PM EDTFLASH FLOODHuntington, WVReport from mPING of street road flooding in downtown Huntington.
Jul 1, 3:42 PM EDTFLASH FLOOD2 Se Barboursville, WVmPING report of street flooding southeast of Barboursville on or near McComas Road.
Jul 1, 4:53 PM EDTFLASH FLOOD2 Se Barboursville, WVRoadway flooded.
Jul 1, 5:30 PM EDTRAIN 1.7Huntington Airport, WVFell between 1245 PM and 530 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

337 
WGUS51 KRLX 011915
FFWRLX
KYC019-OHC087-WVC011-043-099-012215-
/O.NEW.KRLX.FF.W.0101.250701T1915Z-250701T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
315 PM EDT Tue Jul 1 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Boyd County in northeastern Kentucky...
  Southeastern Lawrence County in southeastern Ohio...
  Cabell County in central West Virginia...
  North Central Lincoln County in central West Virginia...
  Northern Wayne County in western West Virginia...

* Until 615 PM EDT.

* At 315 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 4 
  to 6 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Huntington, Ashland, Chesapeake, Proctorville, Beech Fork State 
  Park, Barboursville, Kenova, Milton, Catlettsburg, Ceredo, Ona, 
  Burnaugh, Durbin, Culloden, South Point, Burlington, Athalia, Pea 
  Ridge, Lavalette and Scottown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3827 8263 3857 8259 3856 8230 3847 8231
      3851 8211 3847 8206 3834 8204 3828 8231
      3826 8261

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...4-6 INCHES IN 1 HOUR

$$

ARJ
1 follow-up statement
182 
WGUS71 KRLX 012212
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
612 PM EDT Tue Jul 1 2025

KYC019-OHC087-WVC011-043-099-012222-
/O.EXP.KRLX.FF.W.0101.000000T0000Z-250701T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Lawrence OH-Cabell WV-Lincoln WV-Wayne WV-
612 PM EDT Tue Jul 1 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM EDT THIS EVENING FOR 
SOUTHEASTERN BOYD, SOUTHEASTERN LAWRENCE, CABELL, NORTH CENTRAL 
LINCOLN AND NORTHERN WAYNE COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a major threat. Please continue to heed 
any remaining road closures.

&&

LAT...LON 3827 8263 3857 8259 3856 8230 3847 8231
      3851 8211 3847 8206 3834 8204 3828 8231
      3826 8261

$$

FMK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:19 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 1, 2:19 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
219 PM EDT Tue Jul 1 2025

.SYNOPSIS...
Storms continue ahead of a front today. The front crosses
tonight. Some storms could be strong to severe, along with the
potential for localized flooding. Dry Wednesday onward.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 215 PM Tuesday...

Key Points:
* Cold front crosses later today into tonight.
* Heavy rain could lead to localized flooding.

Showers and scattered thunderstorms will continue to sprout up
across the area as a cold front slowly approaches from the west this
morning. Activity then continues as the front slides towards the
Ohio River later today and then continues east across the area
tonight.

Around 1.75 to 2 inches of precipitable water should continue to
support moderate to heavy rain showers ahead of and along the front.
Excessive rainfall could prompt some localized flooding,
particularly in areas that were impacted by heavy rain earlier
today. Some strong storms could also develop in the warm, moist, and
unstable environment present this afternoon and evening, with
potential for isolated severe storms to produce locally damaging
winds.

Showers and storms taper off behind the front tonight, then high
pressure begins to creep in from the southwest and allows drier
conditions to return to the majority of the area on Wednesday. That
being said, residual moisture could sustain a few showers along the
mountains.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 215 PM Tuesday...

Key Point:
* High pressure brings drier conditions for the second half of the
  work week.

While a weak shortwave may pass overhead, surface high pressure is
expected to support drier conditions Wednesday night into Thursday
morning. An upper ridge then starts to expand east across the area
while high pressure remains present at the surface and allows
relatively benign weather to persist through the end of the work
week. Temperatures will steadily increase beneath the building
ridge, with hot conditions taking hold just in time for the
Independence Day holiday.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
As of 215 PM Tuesday...

Key Points:
* Hot and humid over the weekend.
* Becoming more active again next week.

Expect hot and increasingly humid conditions this weekend, with
chances of precipitation returning as the upper ridge begins to
relinquish control next week. Thereafter, the weather pattern
remains more active as a front slowly approaches from the
northwest while another system travels up the Atlantic Coast
during the new work week.

While precipitation chances have been introduced as early as
Sunday afternoon, model solutions differ with respect to the
timing of the front and breakdown of the ridge. More robust
ridging could sustain drier conditions through the end of the
long term forecast period.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 200 PM Tuesday...

MVFR to IFR ceilings and periodic visibility restrictions remain
possible in heavy rain, scattered thunderstorms, and low clouds
ahead of a cold front. This front will slowly cross the area
later today, then exit to the east overnight. Brief improvement
may be possible as precipitation tapers off behind the front,
then conditions are likely to deteriorate to IFR or worse in fog
and low stratus overnight. Area wide VFR returns once any fog
dissipates Wednesday morning.

Mainly light and variable winds are expected through the
TAF period, though locally strong gusts may occur in storms this
afternoon and evening.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Duration of showers/storms today, and
timing and extent of fog tonight may vary from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    M    H    M    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    M    H    H    L    H    L    H    H    M    M
BKW CONSISTENCY  H    H    H    M    M    M    M    M    H    H    M    L
EKN CONSISTENCY  H    H    H    M    M    M    H    H    H    H    H    H
PKB CONSISTENCY  M    M    H    H    L    L    M    M    M    H    H    H
CKB CONSISTENCY  H    H    H    H    H    L    H    M    M    M    M    M

AFTER 18Z WEDNESDAY...
IFR conditions possible in valley fog each morning through
Friday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...20
NEAR TERM...20
SHORT TERM...20
LONG TERM...20
AVIATION...20
Hazardous weather outlook, Jun 30, 10:37 PM EDT, 16 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1037 PM EDT Mon Jun 30 2025

KYZ103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>034-039-
040-515>526-020245-
Boyd-Lawrence-Washington-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-
Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1037 PM EDT Mon Jun 30 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, southwest Virginia and much
of West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Flash flooding is possible Tuesday afternoon and evening given slow-
moving thunderstorms or repetitive rounds of rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-102-OHZ066-067-075-083-084-020245-
Greenup-Carter-Perry-Morgan-Athens-Jackson OH-Vinton-
1037 PM EDT Mon Jun 30 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms may become strong to severe Tuesday afternoon and
evening. The main hazards are damaging wind gusts and heavy rain,
which could result in some instances of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

GW/FK

In the hours before

Special weather statement, Jul 1, 1:57 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Charleston WV
157 PM EDT Tue Jul 1 2025

WVZ006-007-014-015-011830-
Mason WV-Kanawha WV-Cabell WV-Putnam WV-
157 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MASON...NORTHEASTERN
CABELL...CENTRAL PUTNAM AND NORTHWESTERN KANAWHA COUNTIES THROUGH 230
PM EDT...

At 156 PM EDT, Doppler radar was tracking a strong thunderstorm over
Milton, or 10 miles north of Hamlin, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Nitro, Winfield, Jefferson, St. Albans, Hurricane, Milton, Eleanor,
Poca, Cross Lanes, Ona, Culloden, Institute, Teays Valley, Tornado,
and Bancroft.

This includes Interstate 64 in West Virginia between mile markers 22
and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3854 8220 3859 8175 3836 8176 3835 8205
      3837 8205 3838 8207 3837 8210 3835 8211
      3835 8224
TIME...MOT...LOC 1756Z 263DEG 24KT 3843 8212

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC
Special weather statement, Jul 1, 2:14 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Charleston WV
214 PM EDT Tue Jul 1 2025

KYZ101>103-OHZ087-WVZ005-011845-
Boyd KY-Greenup KY-Carter KY-Lawrence OH-Wayne WV-
214 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT BOYD...SOUTHEASTERN GREENUP...
NORTHEASTERN CARTER...SOUTHWESTERN LAWRENCE AND NORTHWESTERN WAYNE
COUNTIES THROUGH 245 PM EDT...

At 214 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenbo Lake, or 10 miles north of Grayson, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashland, Ironton, Coal Grove, Cannonsburg, Kenova, Catlettsburg,
Ceredo, Greenup, Princess, Coalton, Greenbo Lake, Oldtown, Naples,
Load, Flatwoods, South Point, Russell, Raceland, Worthington, and
Burlington.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 176 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3863 8294 3862 8286 3859 8285 3857 8282
      3860 8274 3861 8275 3859 8250 3831 8255
      3840 8307
TIME...MOT...LOC 1814Z 274DEG 20KT 3849 8290

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC
Special weather statement, Jul 1, 2:27 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
227 PM EDT Tue Jul 1 2025

WVZ013>015-011900-
Kanawha WV-Lincoln WV-Putnam WV-
227 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUTNAM...NORTHWESTERN
KANAWHA AND NORTHEASTERN LINCOLN COUNTIES THROUGH 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nitro, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Nitro, Jefferson, South Charleston, St. Albans, Dunbar,
Sissonville, Chesapeake, Marmet, Belle, Poca, Cross Lanes, Alum
Creek, Institute, Tornado, Coal Fork, Teays Valley, and Pinch.

This includes the following highways...
 Interstate 79 between mile markers 1 and 9.
 Interstate 77 in West Virginia between mile markers 96 and 113.
 Interstate 64 in West Virginia between mile markers 38 and 57.
 West Virginia Turnpike between mile markers 88 and 95.
 Route 119 between mile markers 67 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3850 8194 3851 8149 3819 8154 3831 8199
TIME...MOT...LOC 1827Z 274DEG 20KT 3841 8188

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC
Special weather statement, Jul 1, 2:46 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
246 PM EDT Tue Jul 1 2025

KYZ103-OHZ086-087-WVZ005-006-011915-
Boyd KY-Gallia OH-Lawrence OH-Wayne WV-Cabell WV-
246 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT BOYD...SOUTH CENTRAL GALLIA...
SOUTHERN LAWRENCE...CABELL AND NORTHERN WAYNE COUNTIES THROUGH 315 PM
EDT...

At 246 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ashland, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Beech Fork State Park, Cannonsburg, Lake Vesuvius, Barboursville,
Kenova, Milton, Catlettsburg, Ceredo, Ona, Princess, Durbin, South
Point, Burlington, and Bellefonte.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 182 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3833 8278 3848 8271 3851 8266 3854 8270
      3864 8268 3860 8218 3859 8222 3854 8215
      3843 8213 3825 8225 3828 8279
TIME...MOT...LOC 1846Z 274DEG 20KT 3847 8264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC
Local storm report, Jul 1, 3:00 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
300 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     Tstm Wnd Dmg     2 NNW Eleanor           38.57N 81.94W
07/01/2025                   Putnam             WV   911 Call Center

            Tree down. Time estimated from radar.

&&
Local storm report, Jul 1, 3:09 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
309 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     Tstm Wnd Dmg     1 N Teays Valley        38.46N 81.93W
07/01/2025                   Putnam             WV   911 Call Center

            Tree down. Time corroborated via radar.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 12:23 PM EDTSpecial Weather StatementRLXGreenup37 min
Jul 1, 2:14 PM EDTSpecial Weather StatementRLXBoyd, Greenup31 min
Jul 1, 2:46 PM EDTSpecial Weather StatementRLXBoyd29 min
Jul 1, 9:48 AM EDTSpecial Weather StatementRLXAthens, Morgan27 min
Jul 1, 10:33 AM EDTSpecial Weather StatementRLXMeigs, Morgan, Washington27 min
Jul 1, 1:08 PM EDTSpecial Weather StatementRLXLawrence37 min
Jul 1, 2:18 PM EDTFlash Flood WarningRLXGallia3 hr
Jul 1, 6:48 AM EDTSpecial Weather StatementRLXBoone27 min
Jul 1, 12:38 PM EDTSpecial Weather StatementRLXPutnam, Roane37 min
Jul 1, 1:44 PM EDTFlash Flood WarningRLXCabell, Mason5 hr
Jul 1, 1:57 PM EDTSpecial Weather StatementRLXPutnam33 min
Jul 1, 2:27 PM EDTSpecial Weather StatementRLXKanawha33 min
Jul 1, 3:02 PM EDTFlash Flood WarningRLXKanawha, Putnam3 hr
Jul 1, 3:10 PM EDTFlash Flood WarningRLXBoone, Kanawha, Lincoln, Putnam3 hr
Jul 1, 5:06 PM EDTSpecial Weather StatementRLXMcDowell39 min
Jul 1, 5:08 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming52 min
Jul 1, 5:41 PM EDTSpecial Weather StatementRLXRaleigh34 min

Nearby

Flash Flood Warnings in West Virginia, 2025Flash Flood Warnings in Kentucky, 2025Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.